Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

what happened to the production of armour thyroid medication since

what happened to the production of armour thyroid medication since forest farma was bought out by another and renamed Allergan in 2015? The medication seems to have changed and I have had more side affects, loss of hair, headaches, sleepless nights, tiredness,etc Many complaints on line also. Is there a comparable option which is not synthetic and with similar results as the old armour that works well with Hashimotos? Is Acella np throid similar?
Tue, 30 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello, I am seven weeks pregnant. I have had Hashimoto s for six years. Last week my TSH was 2.94. This is very high for me. I like to be around 1.5. My T3 came back very low as well. My nurse practitioner wrote me a prescription for Armour thyroid. She says I should switch to armor immediately because it has T3. My concern is what will happen to the fetus if I switch thyroid medication? Should I leave things the way they are right now? I currently take 88 mcg of levothyroxine.

doctor1 MD

MY TSH results were 1.32 (I take 30 mg of Armour Thyroid). I am very tired in the afternoon, have lots of trouble with weight gain and have third stage lyme (that makes it very hard for me to do intense exercise). Would you suggest I increase my medication or go on something different.

doctor1 MD

Went on Armour thyroid med One month ago. Stopped, didnt tolerate. Since in only that short time, have lost most all body fat and severe muscle wasting. Is Armour the culpri? Have since went back to levothyroxine and cymotel. Even have lost all muscle in my bottom. Geting worried

Loading Online Doctors....